# SDR IPXA2019081215533

- Difficulty date: August 11, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 17,667 hours, 10,947 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327077400300
- Condition: Cracked
- Location: Frame 63
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD CRACKED AT FR 63 14.5'FABRICATED NEW FLOORBOARD PER EO A300-5320-40552
